# SDR SWIA200414177

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER FLANGE ON TRANSVERSE BEAM IS CRACKED; FS 280.00, RBL 9.0, ITEM FOUND AT C-CHECK INSPECTION.    REPAIRED IAW CRJ REO 60R53-11-13 REV "NC" RII 53-401.
